ResearcherID Thomson Reuters  

Buchstaber, Victor M
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: I-9829-2014
URL: http://www.researcherid.com/rid/I-9829-2014
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  12  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Automorphisms of the solution spaces of special double-confluent Heun equations
 Author(s): Buchstaber, V. M.; Tertychnyi, S. I.
 Source: Functional Analysis and Its Applications Volume: 50 Issue: 3 Pages: 176-192 Published: 2016
 Times Cited: 0
 DOI: 10.1007/s10688-016-0146-z
added
09-Feb-17
2.  Title: Coefficient rings of Tate formal groups determining Krichever genera
 Author(s): Bunkova, E. Y.; Buchstaber, V. M.; Ustinov, A. V.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 292 Issue: 1 Pages: 37-62 Published: 2016
 Times Cited: 0
 DOI: 10.1134/s0081543816010041
added
09-Feb-17
3.  Title: Introduction: Special issue devoted in memory of Professor Oleg V. Shishkin
 Author(s): Latajka, Z.; Gorb, L.; Krygowski, T. M.
 Source: Structural Chemistry Volume: 27 Issue: 1 Pages: 1 Published: 2016
 Times Cited: 1
 DOI: 10.1007/s11224-015-0727-0
added
09-Feb-17
4.  Title: On determinants of modified Bessel functions and entire solutions of double confluent Heun equations
 Author(s): Buchstaber, V. M.; Glutsyuk, A. A.
 Source: Nonlinearity Volume: 29 Issue: 12 Pages: 3857-3870 Published: 2016
 Times Cited: 0
 DOI: 10.1088/0951-7715/29/12/3857
added
09-Feb-17
5.  Title: Polynomial Dynamical Systems and the Korteweg-de Vries Equation
 Author(s): Buchstaber, V. M.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 294 Issue: 1 Pages: 176-200 Published: 2016
 Times Cited: 2
 DOI: 10.1134/s0081543816060110
added
09-Feb-17
6.  Title: TOPOLOGY AND GEOMETRY OF THE CANONICAL ACTION OF T-4 ON THE COMPLEX GRASSMANNIAN G(4,2) AND THE COMPLEX PROJECTIVE SPACE CP5
 Author(s): Buchstaber, V. M.; Terzic, S.
 Source: Moscow Mathematical Journal Volume: 16 Issue: 2 Pages: 237-273 Published: 2016
 Times Cited: 0
added
09-Feb-17
7.  Title: Alexander Ivanovich Aptekarev (on his 60th birthday)
 Author(s): Buchstaber, V. M.; Dubinin, V. N.; Kaliaguine, V. A.; et al.
 Source: Russian Mathematical Surveys Volume: 70 Issue: 5 Pages: 965-973 Published: 2015
 Times Cited: 0
 DOI: 10.1070/RM2015v070n05ABEH004971
added
09-Feb-17
8.  Title: Coefficient rings of formal group laws
 Author(s): Buchstaber, V. M.; Ustinov, A. V.
 Source: Sbornik Mathematics Volume: 206 Issue: 11 Pages: 1524-1563 Published: 2015
 Times Cited: 3
 DOI: 10.1070/SM2015v206n11ABEH004504
added
09-Feb-17
9.  Title: Division algebras with the same maximal subfields
 Author(s): Chernousov, V. I.; Rapinchuk, A. S.; Rapinchuk, I. A.
 Source: Russian Mathematical Surveys Volume: 70 Issue: 1 Pages: 83-112 Published: 2015
 Times Cited: 2
 DOI: 10.1070/RM2015v070n01ABEH004937
added
09-Feb-17
10.  Title: Dmitrii Viktorovich Anosov (obituary)
 Author(s): Aseev, S. M.; Buchstaber, V. M.; Grigorchuk, R. I.; et al.
 Source: Russian Mathematical Surveys Volume: 70 Issue: 2 Pages: 369-381 Published: 2015
 Times Cited: 0
 DOI: 10.1070/RM2015v070n02ABEH004950
added
09-Feb-17
publication(s)  
First Page Previous Page Page   of  12  Go Next Page Last Page
  Sort by:    Results per page: